# SDR ASAA2024031748506

- Difficulty date: March 17, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 56,564 hours, 17,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MF EMERGENCY EXIT LIGHT ABOVE DIRECTIONS TO OPERATE NOT WORKING. GROUNDED - YES. RESECURED LAMP AT 17F, C/W EMERGENCY LAMP OPS CHECK PER AMM 33-51-00. OPS CHECK GOOD. SEA M/C MARK NOTIFIED.
